Firmoo > Answers > Eye Health >  question

Question

Ask questions

Jack percy


09/28/2012

What are the side effects of eye dilation?

I know there are several factors can cause eye dilation. Will eye dilation cause any damages to our healthy? What are the side effects of eye dilation?
Related Topics : eye dilation eye health
Answer the question

Answers (3)

  • crystal_jade13

    09/29/2012

    If you are long engaged in computer job, you will probably suffer eye excessive fatigue and vascular expansion which can make eye muscles swelling. In a sense, it is what you have said before, eye dilation. Of course, it will cause great damage to your eyes. Go on a long time, you will feel eyes very uncomfortable, and it is associated with pain. Moreover, of course, it also can affect your eyesight and cause more trouble to you. So, if you have these symptoms above, I suggest you, first don't drink alcohol, and then pay attention to combining exertion and rest.
  • el_chupa_cabra

    10/11/2012

    The reason why your pupils will dilation is very complex. This is a normal reflection of your body. Basically the eye dilation will be nothing serious in your body or health. However, eye dilation itself will appear when your body meets some hurt or danger, for example, disease in your brain or poisoning. The min. diameter of it would be 1mm and the max. one will be 9mm. It will be adjust by the level of the bright of rays and care of your eyes before strong rays. When you are in danger or love your pupil will become large and become small when you tired, heat or worry.
  • manny

    10/22/2012

    Eye doctor often take advantage of eye drops that cause pupil dilation thus they can get a better look at the back of the eye during the eye exam. In most cases, pupil dilation from medications or drugs is considered a side effect. Medications and drugs that can cause pupil dilation include cough and cold medications, decongestants, amphetamines, cocaine, lysergic acid diethylamide (LSD), and marijuana.
Jumpto